MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO. DRIVE; LIFT, PATIENT, NON-AC-POWERED

SHENYANG HENYI ENTERPRISE CO. DRIVE; LIFT, PATIENT, NON-AC-POWERED
Model Number 13023SV
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Laceration(s) (1946)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a patient lift by the end user's son, who stated that the lift dropped down suddenly while in use and caught the end user's feet under the lift.The end user reportedly fractured his left foot and required stitches on his right foot.Drive made repeated attempts to gain additional information and have the product returned for inspection, but the complainants did not respond.If pertinent information becomes available to drive at a later date, an addendum to this report will be filed.

Brand Name
DRIVE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO.
no.386-3 qingnian st.
heping dist.
shenyang, liaoning 11000 4
CH  110004
MDR Report Key18049222
Report Number2438477-2023-00139
Device Sequence Number20699372
Product Code FSA
UDI-Device Identifier00822383135441
UDI-Public822383135441
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/01/2023
Report Date (Section F) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number13023SV
Device Catalogue Number13023SV
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/18/2023
Event Location Home
Date Report to Manufacturer11/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA11/01/2023